MathSciNet Relay Station
MathSciNet bibliographic data
MR1341516 93E20 (93C60)
Borkar, V. S. On ergodic control of degenerate diffusions. J. Optim. Theory Appl. 86 (1995), no. 1, 251–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement